# SDR HYIA20220511001

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 38,976 hours, 41,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Zone 500
- Part time: 38,976 hours, 41,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, CORROSION WAS IDENTIFIED ON THE LEFT HAND AFT LOWER OUTBOARD SPAR CAP (P/N 5122041-23) AT WING STATION 222.0 TO 229.71.  THE DEEPEST AREA OF  CORROSION WAS MEASURED AT .033.  THIS SPAR CAP WAS REPLACED WITH A FACTORY NEW PART.
